# SDR CA110125005

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT THE PILOT HEARD POPPING NOISE FROM ONE ENGINE FOLLOWED WITH RISING ITT INDICATION ON GAUGE. ENGINE WAS SHUTDOWN BY PILOT. AIRCRAFT DIVERTED WHERE IT LANDED UNEVENTFULLY. TROUBLESHOOTING ONGOING. (TC# 20110125005)
